Cellular microenvironments in oral lichen planus.

Zhou, XJ, Savage, NW, Walsh, LJ and Seymour, GJ (1999). Cellular microenvironments in oral lichen planus.. In: Journal of Dental Research. , , (946-946). .

Author Zhou, XJ
Savage, NW
Walsh, LJ
Seymour, GJ
Title of paper Cellular microenvironments in oral lichen planus.
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publication Year 1999
Sub-type Published abstract
ISSN 0022-0345
Volume 78
Issue 5
Start page 946
End page 946
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Tue, 22 May 2012, 12:01:28 EST by System User